# SDR COEA0701756

- Difficulty date: December 27, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N756FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0532
- Engine: Pwa PT6A45
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 02534900
- Part serial: 6050W00220
- Condition: Failed
- Location: Rt Mlg
- Part time: 693 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING ROLLOUT PILOT OBSERVED A STRONG VIBRATION THAT SUBSIDED AS THE AC SLOWED.  GROUND PERSONAL CONFIRMED THE RT MAIN TIRE WAS FLAT.  REPLACED RT MAIN TIRE AND WHEEL ASSY.  (K)
